# SDR SWAA2019081435926

- Difficulty date: July 26, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE FLOOR BOARD HAT CHANNEL SUPPORT CRACKED AT BS. 520+16, BETWEEN LBL 0 TO LBL 4. / R&R SUPPORT IAW SRM AND DWG.
